# SDR DALA2015020500915

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB -Y1732 LOCATED BETWEEN FRAMES 20 - 24.  REPLACED THE WEB IAW SRM 51-72-11 AND DWG D53112783.
